Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

33 year old having shaky hands. On hypertension medication. Is it due to sudden weight loss?

Hello Doctor, My hands shake a bit not much thou, I have notcied other people and they shake alot. I am not like that at the moment, but just wondering as sometimes depending how my hands are and the way they are located they shake. I am 33 years old had am on high blood presure tablets. I recently began eating less and exercising about 3-4 times per week, and have lost 20 kilos in 11 months. Could this be the reason as I am lighter in my body and this is why my hands shake sometimes Please advise. Brian
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

It is unlikely to be related to the weight loss / or the medicines for blood pressure...
Endocrine problem like thyroid excess / Neurological issues like Parkinson’s or Cerebellar / Familial tremor / Anxiety – and so on are a few of the common causes that need examination / investigation.
Seek a Neurological consultation

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 16 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor